MAUDE Adverse Event Report: RIFTON EQUIPMENT RIFTON TRAM; TRANSFER AND MOBILITY DEVICE

RIFTON EQUIPMENT RIFTON TRAM; TRANSFER AND MOBILITY DEVICE
Model Number K320
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter did not know how the incident happened, but it is possible that adjustment of the strap during the transfer caused it to loosen.After the incident, the reporter inspected the strap and buckle and could not find anything broken or defective.
 
Event or Problem Description
It was reported that the user was being transferred in a seated position using the tram transfer device.During the transfer, the user slipped through the body support and fell to the floor.The user was not injured.

Brand Name
RIFTON TRAM
Common Device Name
TRANSFER AND MOBILITY DEVICE
Manufacturer (Section D)
RIFTON EQUIPMENT
103 woodcrest drive
rifton NY 12471
Manufacturer (Section G)
RIFTON EQUIPMENT
103 woodcrest drive
rifton NY 12471
Manufacturer Contact
travis scott
103 woodcrest drive
rifton, NY 12471
8456587722
MDR Report Key20621150
Report Number1319061-2024-00003
Device Sequence Number18026129
Product Code FSA
UDI-Device Identifier00858101008193
UDI-Public00858101008193
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK320
Device Catalogue NumberK320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale
Patient Weight91 KG